Metrics

From
On the Cohomological Impact of a Quasi-Poisson Structure for Some Poisson Cohomology Spaces by Bruno Iskamlé Journal of Mathematical Sciences and Applications. 2022, 9(1), 1-6 doi:10.12691/jmsa-9-1-1
Views
322
Html 322
Abstract 0
16 March 2022 (publication date) through 14 August 2022 *
39.75 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 309
PDF128
Epub67
XML68
PPT0
Figures24
Tables22
Export: 232
RIS68
BibTex94
Endnote70
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com